# SDR AALA20170104008

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 66,483 hours, 8,408 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SMOKE DETECTOR ALARM AT LAVATORY 4F-L ACTIVATES CONTINUOUSLY.  INSPECTED SMOKE DETECTOR IAW AMM 26-13-01. OPERATIONAL CHECK GOOD.
